# SDR AALA202302079858

- Difficulty date: February 4, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 58,470 hours, 35,238 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 848401
- Condition: Defective
- Location: Zone 700 - Gears
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: RAISING THE GEAR AFTER TAKE OFF, CREW RECIEVED ALL RED UNLOCK AND ALL GREEN LOCK INDICATIONS SIMULTANEOUSLY/ AFTER CYCLING THE GEAR ALL WAS NORMAL/ UPON LANDING A MOMENTARILY LANDING GEAR SYSTEM DISAGREE ON ECAM. MAINTENANCE FOUND LOOSE CONNECTOR ON NOSE LANDING GEAR PROXIMITY SENSOR 25GA AND REPLACED THE PROXIMITY SENSOR PER AMM 32-31-73. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
